# SDR KCSA111051

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 112,000 hours, 15,447 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LT SKIN CHAFED AT ACCESS HOLE AT NAC STA 198, WL 150.
